# SDR HEEA063391

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 412075010109
- Condition: Reads High
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT'S TRIPLE TACHOMETER READS 5 PERCENT HIGHER THAN PILOT'S ON ROTOR NEEDLE. S
